# SDR DL75E100756

- Difficulty date: March 28, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 35,385 hours, 11,864 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 32021421
- Condition: Cracked
- Location: Lt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O BOTH AUTO PRESS CONTROLLERS FAILED. PILOTS COULD NOT CONTROL CABIN PRESS ELECTED TO DESCEND AND DIVERT.  CONTRACT MX FOUND A SEAL OUT OF PLACE ON EMERGENCY EXIT DOOR REINSTALLED SAME AND PRESSURIZED ACFT WITH CREW ALL NORMAL.  AFTER LEAVING AIRPORT, PASSING THROUGH 10K FT BOTH PRESS CONTROLLERS FAILED.  CREW UNABLE TO CONTROL CABIN PRESS DIVERT.    MX FOUND VALVE ASSY BLOWN OUT, REPLACING SAME.
